Log-scale equidistribution of nodal sets in Grauert tubes

Robert Chang, Steve Zelditch*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Let Mτ0 be the Grauert tube (of some fixed radius τ0) of a compact, negatively curved, real analytic Riemannian manifold M without boundary. Let φλ be a Laplacian eigenfunction on M of eigenvalue −λ2 and let φλ C be its holomorphic extension to Mτ0 . In this article, we prove that on Mτ0 ∖M, there exists a dimensional constant α>0 and a full density subsequence {λjk }k=1 of the spectrum for which the masses of the complexified eigenfunctions φλjk C are asymptotically equidistributed at length scale (log⁡λjk )−α. Moreover, the complex zeros of φλjk C also become equidistributed on this logarithmic length scale.

Original languageEnglish (US)
Pages (from-to)213-241
Number of pages29
JournalJournal des Mathematiques Pures et Appliquees
StatePublished - Sep 2019


  • Eigenfunction
  • Grauert tube
  • Nodal set
  • Quantum ergodicity
  • Small-scale

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Log-scale equidistribution of nodal sets in Grauert tubes'. Together they form a unique fingerprint.

Cite this